# SDR AALA202203298902

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 53,348 hours, 34,341 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079018
- Part serial: CWDDDH2700
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 53,849 hours, 34,465 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LAND GEAR DOORS NOT CLOSED ECAM AFTER GEAR EXTENSION ** ORIGINAL REPORT WAS AALA202203283700** REPLACED LANDING GEAR SAFETY VALVE 49GA PER AMM 32-31-17. REPLACED LANDING GEAR DOOR SELECTOR VALVE 41GA PER AMM 32-31-34 (AALA202203298902) REPLACED LANDING GEAR SELECTOR VALVE 40GA PER AMM 33-31-12. (AALA202203298712) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
